Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 719729, 9 pages
Research Article

Statistical Convergence of Double Sequences in Locally Solid Riesz Spaces

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 26 May 2012; Accepted 13 August 2012

Academic Editor: Ziemowit Popowicz

Copyright © 2012 S. A. Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. Mohiuddine, Abdullah Alotaibi, and M. Mursaleen, “Statistical Convergence of Double Sequences in Locally Solid Riesz Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 719729, 9 pages, 2012. doi:10.1155/2012/719729